Rings of Hilbert modular forms
Compositio Mathematica, Volume 48 (1983) no. 2, pp. 139-165.
@article{CM_1983__48_2_139_0,
     author = {Thomas, E. and Vasquez, A. T.},
     title = {Rings of {Hilbert} modular forms},
     journal = {Compositio Mathematica},
     pages = {139--165},
     publisher = {Martinus Nijhoff Publishers},
     volume = {48},
     number = {2},
     year = {1983},
     mrnumber = {700001},
     zbl = {0515.10027},
     language = {en},
     url = {http://www.numdam.org/item/CM_1983__48_2_139_0/}
}
TY  - JOUR
AU  - Thomas, E.
AU  - Vasquez, A. T.
TI  - Rings of Hilbert modular forms
JO  - Compositio Mathematica
PY  - 1983
SP  - 139
EP  - 165
VL  - 48
IS  - 2
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1983__48_2_139_0/
LA  - en
ID  - CM_1983__48_2_139_0
ER  - 
%0 Journal Article
%A Thomas, E.
%A Vasquez, A. T.
%T Rings of Hilbert modular forms
%J Compositio Mathematica
%D 1983
%P 139-165
%V 48
%N 2
%I Martinus Nijhoff Publishers
%U http://www.numdam.org/item/CM_1983__48_2_139_0/
%G en
%F CM_1983__48_2_139_0
Thomas, E.; Vasquez, A. T. Rings of Hilbert modular forms. Compositio Mathematica, Volume 48 (1983) no. 2, pp. 139-165. http://www.numdam.org/item/CM_1983__48_2_139_0/

[1] M.F. Atiyah and I.G. Macdonald: Introduction to Commutative Algebra, Addison-Wesley, Reading, Mass., 1969. | MR | Zbl

[2] Z.I. Borevich and I.R. Shafarevich: Number Theory, Academic Press, New York, 1969. | Zbl

[3] E. Freitag: Lokale und globale invarianten der Hilbertschen modulgruppe, Invent. Math. 17 (1972), 106-134. | EuDML | MR | Zbl

[4] G. Van Der Geer: Hilbert modular forms for the field Q(√6), Math. Ann. 233 (1978), 163-179. _ | EuDML | MR | Zbl

[5] G. Van Der Geer and D. Zagier: The Hilbert modular group for the field Q(√13), Invent. Math. 42 (1977), 93-133. | EuDML | MR | Zbl

[6] W. Hammond: The Hilbert modular surface of a real quadratic field, Math. Ann. 200 (1973), 25-45. | EuDML | MR | Zbl

[7] F. Hirzebruch: Hilbert modular surfaces, L'Enseignement Math. 19 (1974), 182-281. | MR | Zbl

[8] F. Hirzebruch: Hilbert's modular group for the field Q(√5) and the cubic diagonal surface of Clebsch and Klein, Russian Math. Surveys 31 (1976), 96-110. | Zbl

[9] F. Hirzebruch: The ring of Hilbert modular forms for real quadratic number fields of small discriminant, Lecture Notes in Math. (vol. 627), Springer-Verlag, Berlin, 1977. | MR | Zbl

[10] A. Prestel: Die elliptische Fixpunte der Hilbertschen Modulgruppe, Math. Ann. 117 (1968),181-209. | MR | Zbl

[11] H. Shimizu: On discontinuous groups operating on the product of upper half planes, Ann. of Math. 77 (1963), 33-71. | MR | Zbl

[12] R.P. Stanley: Invariants of finite groups and their applications to combinatorics, Bull. A.M.S. (new series) 1 (1979), 443-594. | MR | Zbl

[13] R.P. Stanley: Hilbert functions of graded algebras, Advances in Mathematics 28 (1978), 57-83. | MR | Zbl

[14] E. Thomas and A. Vasquez: Chern numbers of Hilbert modular varieties, J. für r. und ang. Math. 324 (1981), 192-210. | MR | Zbl

[15] M.-F. Vignéras: Invariants numériques des groupes de Hilbert, Math. Ann. 224 (1976), 189-215. | MR | Zbl

[16] D. Weisser: The arithmetic genus of the Hilbert modular variety and the elliptic fixed points of the Hilbert modular group, Math. Ann. 257 (1981), 9-22. | MR | Zbl